# SDR SWAA2024051673062

- Difficulty date: April 10, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS265 AT LT WING 2024-253360<[01] REPLACED CORRUGATED PLATE AND FASTENERS TRAILING EDGE LOCATED ORSS265 AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.   SEE INDIVIDUAL SIGN-OFF BELOW.;[02] COMPLETED TASK CERTIFIED
